# SDR TSAA0625120

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 9,563 hours, 2,375 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 2201
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 442 HNL-OAK: DURING FLIGHT, THE CREW NOTED A BURNING ODOR COMING FROM THE NR 1 OVEN IN THE AFT GALLEY.  THE CREW TURNED OFF OVEN AND THE ODOR DISSIPATED SHORTLY AFTER.  AIRCRAFT LANDED IN OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AFT GALLEY NR 1 OVEN.  OPERATIONAL CHECK OF OVEN WAS FOUND NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
